# SDR QXEA2013032200659

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P AND 26P CLIPS ARE CORRODED AT STA 668.9.  STRINGER CLIPS 25P AND 26P AT STA  668.9 FOUND TO BE OUT OF LIMITS IAW SRM 53-40-03-00-01, REV 12.  REMOVED STRINGER CLIPS AT 251P & 26P FOR FOM IAW SRM 51-42-05-02-01, 51-40-15-02-01 REV12.  MATCH DRILLED AND INSTALLED NEW STRINGER CLIPS AT STA 668.9 STR 25P AND 26P IAW SRM 51-40-07-02-01 , 51-42-05-02-01 AND 51-40-15-02-01 REV 12.  APPLIED TOPCOAT AND CPC TO SRINGER CLIPS IAW SRM 51-25-15-02-01 REV 12  AND AMM 51-25-01-390-801, REV40.
